Perpetual options and Canadization through fluctuation theory

A E Kyprianou, M R Pistorius

Research output: Contribution to journalArticlepeer-review

71 Citations (SciVal)


In this article it is shown that one is able to evaluate the price of perpetual calls, puts, Russian and integral options directly as the Laplace transform of a stopping time of an appropriate diffusion using standard fluctuation theory. This approach is offered in contrast to the approach of optimal stopping through free boundary problems. Following ideas of Carr [Rev. Fin. Studies 11 (1998) 597--626], we discuss the Canadization of these options as a method of approximation to their finite time counterparts. Fluctuation theory is again used in this case.
Original languageEnglish
Pages (from-to)1077-1098
Number of pages22
JournalAnnals of Applied Probability
Issue number3
Publication statusPublished - 2003


Dive into the research topics of 'Perpetual options and Canadization through fluctuation theory'. Together they form a unique fingerprint.

Cite this